# SDR DXTA2011030804496

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 9,188 hours, 5,626 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Part number: S2899L75
- Condition: Failed
- Location: Pitot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CAS L STATIC HEAT FAIL. ALSO L PITOT HEAT FAIL.  RESET CIRCUIT BREAKER.  OPS CHECKED GOOD ON GROUND.  REMOVED LT CIRCUIT BREAKER PANEL.  OHMED THROUGH PITOT/STATIC CIRCUIT BREAKER AND HAD HIGH RESISTANCE ACROSS TERMINALS.  REMOVED CIRCUIT BREAKER AND INSTALLED NEW CIRCUIT BREAKER.- INSTALLED LT CIRCUIT BREAKER PANEL OPS CHECKED GOOD.  WORK DONE IAW MM 24-51-00.
